# SDR SWAA2022021793719

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PNL 120AF R/H FLOOR TO SIDEWALL TRANSITION STRIP AS MARKED IN SEVERAL AREAS ON BOTTOM SIDE IS CORRODED / REPLACED FWD CAP STRIP C FWD CARGO PN420AF R/H FLOOR TO SIDEWALL IAW AIAC 25-52-10-01 ATAG: A74895
